comingoutloudEye drops are meant to be used directly on the eyes, but they may sometimes be misused and administered with other methods, intentionally or unintentionally. Drinking eye drops can cause a person some side effects. The active ingredient in some medical eye drops can cause symptoms such as nausea and vomiting. A severe drop in blood pressure and body temperature could also occur, and a person could even slip into a coma and die. Regular saline eye drops will not typically have any effect on a person, if ingested. Only medical eye drops designed to minimize red eyes will cause problems when they are ingested. These typically contain an active ingredient known as tetrahydrozoline, which helps constrict blood vessels.Ingestion of tetrahydrozoline via eye drops in a drink can cause severe nausea, but not usually diarrhea. Vomiting, on the other hand, is common in people who ingest this substance. Blurred vision and tremors can also occur. It usually only takes a couple of drops to cause these symptoms, though larger amounts can cause much more serious problems.05/19/2015
chocolateeeeeWell, in my opinion, it is impossible to have pooped if you drink eye drops. Generally speaking, you are not supposed to drink eye drops, for it will just make you feel uncomfortable. And in some situation, it will also lead to some dangerous cases. But on the other hand, if you have just drunk a little, it will be fine. For some symptoms, you should know that it will just affect your eyes, leading to watery eyes. Also, sore throat can be possible too. Anyway, you should be careful about it.03/31/2013
california_babiDrinking eye drops such as Visine will causes a number of harmful side effects. Though it is sometimes regarded as a prank, putting eye drops in someone's drink can have dire consequences. Products like Visine contain tetrahydrozoline HCI, and this substance is known to cause diarrhea, nausea, severe breathing difficulty, respiratory failure, tremors, blurred vision, seizures, coma and even death. Anyone who drinks eye drops is advised to seek medical attention or contact the Poison Control Center immediately.05/19/2015
crush_starYes, drinking eye drops with Visine will cause excessive diarrhea. You may suffer from loose bowels like you have never experiece all your life. So the answer depends on if your eye drops contain Visine or not. Some people had been put in jail for hurting others by putting Visine in the dirnk or food of others.03/30/2013
b3l0ng524nnaIf just a little eye drops accidentally slip into your mouth, nothing will happen. However, if you drink a large amount of eye drops, you will be in danger. There are even people who use eye drops to kill someone. Actually, the consequence of drinking eye drops depends on what kind of eye drops you drink. For instance, a certain kind of cholinergic drug will lower our blood pressure, decrease your heart rate, increase the urination and cause diarrhea in you. Some kinds of eye drops even cause internal bleeding. So, you should be careful about eye drops and do not let them slip into your mouth. And you should also suppress your curiosity, do not taste them.03/31/2013
- What is the effect of alcohol on the eye?
- Why is exercise good for my eyes?
- What are the most common uses for ciprofloxacin eye drops?
- Will my eye astigmatisms go away at last? Will astigmatisms be inherited?
- Why do my eyes sensitive to light? And why can't focus well?
- How to relieve from high eye pressure and what is treatment?
- Do you have a gold ring around your eyes?
- What's it called when your eyes go out of focus randomly?
- What do zonules do in the human eye?
- I lost vision in my one eye trying to treat something, should I make the other eye match?